# SDR UALA2013042602911

- Difficulty date: April 26, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 57,734 hours, 6,898 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65B017171
- Condition: Torn
- Location: Bs 480 Rbl 54
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 480 RBL 54 LOWER LOBE FLOORBEAM TORN.    REPAIRED IAW ECRA 5320-02137.
